MathSciNet Relay Station
MathSciNet bibliographic data
MR2128180 35K55 (35A08 35Q35)
Kaĭkina, E. I.; Naumkin, P. I.; Shishmarëv, I. A. The Cauchy problem for a Sobolev-type equation with a power nonlinearity. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 69 (2005), no. 1, 61--114; translation in Izv. Math. 69 (2005), no. 1, 59–111
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement